MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC ACROBAT 2 CALIBRATED TIP WIRE GUIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

WILSON-COOK MEDICAL INC ACROBAT 2 CALIBRATED TIP WIRE GUIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number G47615
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.A review of the device history record could not be conducted because the lot number was not provided.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all acrobat 2 calibrated tip wire guides are subjected to a visual inspection to ensure device integrity.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.There have been no other similar occurrences reported during the time period reviewed.Therefore, this report represents an isolated occurrence.Based on this review, the likelihood of this type of report is remote.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician used a cook acrobat 2 calibrated tip wire guide.During a discussion the physician regarding the acrobat 2 device and the cook suretome (captured in mdr 1037905-2026-00106), the physician discussed many aspects of ercp techniques and considerations.He mentioned near the end of the visit an instance in which he was using a wire guide, which perforated the liver duct.He said it was stiffer than he expected and it just "sailed out".He also said it didn't "knuckle" like he expected (which we interpret as rotating or orienting the tip).Upon further discussion, it was determined that this event was previously reported under mdr 1037905-2026-00106 for the cook suretome.This mdr is being sent to capture the cook acrobat 2, since it was not originally reported by the initial reporter and it is unable to be determined which device caused or contributed.The patient will require a second ercp to retrieve the plastic stent that was placed.There was an intrahepatic ductal perforation noted on fluoro where the wire terminated.

Brand Name
ACROBAT 2 CALIBRATED TIP WIRE GUIDE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key24744617
Report Number1037905-2026-00154
Device Sequence Number21009469
Product Code OCY
UDI-Device Identifier00827002476158
UDI-Public(01)00827002476158(17)281201(10)W4989941
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG47615
Device Catalogue NumberAWG2-35-260-A
Device Lot NumberW4989941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK SURETOME; ENDOSCOPE - UNKNOWN MAKE OR MODEL
Patient SexUnknown